Publications of Aaron Peikert

Journal Article (5)

Journal Article
Ernst, M. S., Peikert, A., Brandmaier, A. M., & Rosseel, Y. (in press). A note on the connection between trek rules and separable nonlinear least squares in linear structural equation models. Psychometrika.
Journal Article
Friemelt, B., Bloszies, C., Brandmaier, A. M., Ernst, M. S., Peikert, A., & Koch, T. (in press). On the performance of different regularization methods in bifactor-(S-1) models with explanatory variables – caveats, recommendations, and future directions. Structural Equation Modeling.
Journal Article
Peikert, A., & Brandmaier, A. M. (2021). A reproducible data analysis workflow with R Markdown, Git, Make, and Docker. Quantitative and Computational Methods in Behavioral Sciences, 1, Article e3763.
Journal Article
Peikert, A., van Lissa, C. J., & Brandmaier, A. M. (2021). Reproducible research in R: A tutorial on how to do the same thing more than once. Psych, 3(4), 836–867.
Journal Article
van Lissa, C. J., Brandmaier, A. M., Brinkman, L., Lamprecht, A.-L., Peikert, A., Struiksma, M. E., & Vreede, B. M. I. (2021). WORCS: A workflow for open reproducible code in science. Data Science, 4(1), 29–49.

Thesis - Master (1)

Thesis - Master
Peikert, A. (2020). Reproducibility made simple: Automating reproducible research workflows [Master's Thesis, Humboldt-Universität zu Berlin].
Go to Editor View